# SDR 2008UALA05522

- Difficulty date: August 29, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 53,935 hours, 19,787 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV FLOOR EEL LIGHT INOP.  REPLACED LIGHT ASSY. CHECKED OKAY.
